Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces

Zeng Lian, Lai-Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)637-665
Number of pages29
JournalJournal of the American Mathematical Society
Volume25
Issue number3
DOIs
StatePublished - 2012

Fingerprint

Horseshoe
Semiflow
Hilbert spaces
Lyapunov Exponent
Periodic Orbits
Orbits
Hilbert space

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces. / Lian, Zeng; Young, Lai-Sang.

In: Journal of the American Mathematical Society, Vol. 25, No. 3, 2012, p. 637-665.

Research output: Contribution to journalArticle

@article{551a2fd63b35494c84841f5359ec044b,
title = "Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces",
author = "Zeng Lian and Lai-Sang Young",
year = "2012",
doi = "10.1090/S0894-0347-2012-00734-6",
language = "English (US)",
volume = "25",
pages = "637--665",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces

AU - Lian, Zeng

AU - Young, Lai-Sang

PY - 2012

Y1 - 2012

UR - http://www.scopus.com/inward/record.url?scp=84859299610&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859299610&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-2012-00734-6

DO - 10.1090/S0894-0347-2012-00734-6

M3 - Article

AN - SCOPUS:84859299610

VL - 25

SP - 637

EP - 665

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 3

ER -